# SDR AWXA200601662

- Difficulty date: September 22, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645159SP
- Part serial: MA7671
- Condition: Debonded
- Location: Nr 2  Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SPOILER UPPER SURFACE SKIN HAS 2 DISBONDED AREAS, 6.5" AND 8.5" FROM INBOARD END.  REPLACED LEFT WING NR 2 SPOILER PANEL IAW B737-300 AMM 25-61-11-4.
